MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING. BLOOD AND PLASMA

ICU MEDICAL, INC. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation still in progress.
 
Event or Problem Description
It was stated that liquid leakage was observed during the circulating.The event occurred before patient use/during priming.There was no reported patient involvement.
 
Additional Manufacturer Narrative
H2) device evaluation: d3 manufacturing establishment name updated.D4 primary udi number updated.H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, and the customer problem was duplicated.There was no damage or anomalies observed.The heat exchanger assembly was successfully installed on the fluid warmer device, no leaks were observed during operation with the recirculating fluid path only.The infusate line was then primed using a syringe.A leak was observed at the infusate tubing outlet at the bottom of the heat exchanger.Upon closer inspection under magnification, a channel was observed at the tubing junction.The tubing coverage showed evidence indicative of an inconsistent solvent application.A dimensional analysis was conducted on the tubing and shunt of the heat exchanger.The tubing measurements were found to be within specifications.The cause of the customer reported problem was inconsistent solvent application at the infusate tubing bond.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22170982
Report Number3012307300-2025-06772
Device Sequence Number9401527
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI-60HL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown